Hi, I had scabies last october and was prescribed permitherin cream by my doctor. It took about a month for the scabies to go away. Now on some parts of my body where scabies rashes were i have brown marks. On my waist i have dark brown marks about 2-3 mm and there are 2-3 of them. I also had it underarms and on my shoulders where i still have marks for scabies. I am worried that these might stay forever. How can i make these marks go away. I can post pictures if you want.
Scabies often causes hyperpigmentation which is post inflammatory. The treatment for post inflammatory hyperpigmentation includes various skin creams like hydroquinone, azelaic acid, corticosteroids, tretinoin cream and laser treatment. If it still persists then you can go in for laser treatment, Chemical peeling or microdermabrasion. Avoid picking, harsh scrubbing, and abrasive treatments unless prescribed by a dermatologist during this period.
I would suggest you to consult a dermatologist and get these treatment options evaluated. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.